MAUDE Adverse Event Report: SMITH & NEPHEW, INC. 660 HD IMS; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

SMITH & NEPHEW, INC. 660 HD IMS; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number 72200242
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
It was reported that, during an acl reconstruction, when turning the image management system on, the windows app did not load.The operation was performed without the device, since there was not a back-up device available.The surgery was delayed for less than 30 min.The patient was not injured.
 
Additional Manufacturer Narrative
The device was received for evaluation.There was no relationship found between the returned device and the reported incident.A visual inspection was performed on the product and no issue was observed.Complaint of boot up malfunction could not be reproduced.Unit passed functional testing during 6 hour burn-in including capture and print function.Unit also passed power cycling test.All video inputs/outputs normal and unit's display performed as expected.Both analog and digital video outputs were tested during burn-in.The complaint was not confirmed and the root cause could not be determined since the reported malfunction could not be duplicated during the product evaluation process.A review of the device history records showed there were no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.

Brand Name
660 HD IMS
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107 6512
MDR Report Key8915195
Report Number1643264-2019-00554
Device Sequence Number1746565
Product Code GCJ
UDI-Device Identifier03596010566676
UDI-Public03596010566676
Combination Product (Y/N)N
Initial Reporter CountryID
PMA/510(K) Number
K060777
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number72200242
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/06/2019
Initial Date Received by Manufacturer 08/07/2019
Supplement Date Received by Manufacturer10/03/2019
Initial Report FDA Received Date08/21/2019
Supplement Report FDA Received Date10/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1